MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II AUI STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II AUI STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETUF3614C102E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Death (1802); Rupture (2208)
Date of Event 05/11/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A talent stent graft system was implanted in a patient for the endovascular treatment of a ruptured abdominal aortic aneurysm.It was reported approximately 11 years post the index procedure, the patient presented with a ruptured abdominal aneurysm.Ct revealed the talent graft had migrated down from the renals with the rupture noted at the proximal end of the graft.Intervention was completed where the physician elected to implant an endurant aui graft.The procedure was performed under short neck indication.A type ia endoleak was then observed.Heli-fx endoanchors were implanted however the endoleak remained.A occluder was implanted on the left and an endurant limb (etlw1624c124e) on the right.It was reported the physician could not achieve a seal proximally and decided to implant a non mdt non aortic cuff proximally to the endurant aui.The cuff did not land where expected.The physician suspected a junctional leak and implanted an additional cuff covering the left renal.On the final run, the type ia endoleak was still observed.A fem-fem was then performed.It was then reported the patient expired.Per the physician the cause of the type ia endoleak and migration are undetermined.The cause of death was due to the ruptured abdominal aorta.

Brand Name
ENDURANT II AUI STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8673824
Report Number9612164-2019-02195
Device Sequence Number16731783
Product Code MIH
UDI-Device Identifier00643169232631
UDI-Public00643169232631
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/17/2019
Device Model NumberETUF3614C102E
Device Catalogue NumberETUF3614C102E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2019
Initial Report FDA Received Date06/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age80 YR